Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2015, Article ID 258217, 15 pages
http://dx.doi.org/10.1155/2015/258217
Research Article

Pricing FX Options in the Heston/CIR Jump-Diffusion Model with Log-Normal and Log-Uniform Jump Amplitudes

1School of Computing and Mathematics, University of Western Sydney, South Penrith NSW 1797, Australia
2School of Computing Engineering and Mathematics, University of Western Sydney, Sydney, NSW 1797, Australia

Received 26 November 2014; Accepted 7 May 2015

Academic Editor: Enzo Orsingher

Copyright © 2015 Rehez Ahlip and Ante Prodan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Ahlip and M. Rutkowski, “Pricing of foreign exchange options under the Heston stochastic volatility model and CIR interest rates,” Quantitative Finance, vol. 13, no. 6, pp. 955–966, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. C. Cox, J. E. Ingersoll, and S. A. Ross, “A theory of the term structure of interest rates,” Econometrica, vol. 53, no. 2, pp. 385–407, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. L. Heston, “A closed-form solution for options with stochastic volatility with applications to bond and currency options,” Review of Financial Studies, vol. 6, no. 2, pp. 327–343, 1993. View at Publisher · View at Google Scholar
  4. G. Bakshi, C. Cao, and Z. Chen, “Empirical performance of alternative option pricing models,” Journal of Finance, vol. 52, no. 5, pp. 2003–2049, 1997. View at Publisher · View at Google Scholar · View at Scopus
  5. D. S. Bates, “Jumps and stochastic volatility: exchange rate processes implicit in Deutsche Mark options,” Review of Financial Studies, vol. 9, no. 1, pp. 69–107, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. D. Duffie, J. Pan, and K. Singleton, “Transform analysis and asset pricing for affine jump-diffusions,” Econometrica, vol. 68, no. 6, pp. 1343–1376, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Andersen and J. Andreasen, “Jump-diffusion processes: volatility smile fitting and numerical methods,” The Journal of Financial Economics, vol. 4, pp. 231–262, 2000. View at Google Scholar
  8. S. Alizadeh, M. W. Brandt, and F. X. Diebold, “Range-based estimation of stochastic volatility models,” The Journal of Finance, vol. 57, no. 3, pp. 1047–1091, 2002. View at Publisher · View at Google Scholar · View at Scopus
  9. B. Eraker, M. Johannes, and N. Polson, “The impacts of jumps in volatility and returns,” Journal of Finance, vol. 58, no. 3, pp. 1269–1300, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. F. D'Ippoliti, E. Moretto, S. Pasquali, and B. Trivellato, “Exact pricing with stochastic volatility and jumps,” International Journal of Theoretical and Applied Finance, vol. 13, no. 6, pp. 901–929, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. G. Yan and F. B. Hanson, “Option pricing for stochastic volatility jump diffusion model with log-uniform jump-amplitudes,” in Proceedings of the American Control Conference, pp. 1–7, September 2006.
  12. A. van Haastrecht, R. Lord, A. Pelsser, and D. Schrager, “Pricing long-dated insurance contracts with stochastic interest rates and stochastic volatility,” Insurance: Mathematics and Economics, vol. 45, no. 3, pp. 436–448, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. Schobel and J. Zhu, “Stochastic volatility with an ornstein-uhlenbeck process: an extension,” Review of Finance, vol. 3, no. 1, pp. 23–46, 1999. View at Publisher · View at Google Scholar
  14. O. Vasicek, “An equilibrium characterization of the term structure,” Journal of Financial Economics, vol. 5, no. 2, pp. 177–188, 1977. View at Publisher · View at Google Scholar · View at Scopus
  15. A. van Haastrecht and A. Pelsser, “Generic pricing of FX, inflation and stock options under stochastic interest rates and stochastic volatility,” Quantitative Finance, vol. 11, no. 5, pp. 665–691, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. L. A. Grzelak and C. W. Oosterlee, “On the Heston model with stochastic interest rates,” SIAM Journal on Financial Mathematics, vol. 2, no. 1, pp. 255–286, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. L. A. Grzelak and C. W. Oosterlee, “On cross-currency models with stochastic volatility and correlated interest rates,” Applied Mathematical Finance, vol. 19, no. 1, pp. 1–35, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. A. Grzelak, C. W. Oosterlee, and S. van Weeren, “Extension of stochastic volatility equity models with the Hull-White interest rate process,” Quantitative Finance, vol. 12, no. 1, pp. 89–105, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. Wong and C. C. Heyde, “On the martingale property of stochastic exponentials,” Journal of Applied Probability, vol. 41, no. 3, pp. 654–664, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. M. Musiela and M. Rutkowski, Martingale Methods in Financial Modelling, vol. 36 of Stochastic Modelling and Applied Probability, Springer, New York, NY, USA, 2nd edition, 2005. View at MathSciNet
  21. P. Carr and D. Madan, “Option valuation using the fast fourier transform,” Journal of Computational Finance, vol. 2, pp. 61–73, 1999. View at Google Scholar
  22. P. Carr and D. Madan, “Saddlepoint methods for option pricing,” Journal of Computational Finance, vol. 13, no. 1, pp. 49–61, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Lord and C. Kahl, “Optimal fourier inversion in semi-analytical option pricing,” Journal of Computational Finance, vol. 10, pp. 1–30, 2007. View at Google Scholar
  24. R. Lord and C. Kahl, “Complex logarithms in Heston-like models,” Mathematical Finance, vol. 20, no. 4, pp. 671–694, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. C. Bernard, Z. Cui, and D. McLeish, “Nearly exact option price simulation using characteristic functions,” International Journal of Theoretical and Applied Finance, vol. 15, no. 7, Article ID 1250047, 29 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. S. Levendorskii, “Efficient pricing and reliable calibration in the Heston model,” International Journal of Theoretical and Applied Finance, vol. 15, Article ID 1250050, 44 pages, 2012. View at Google Scholar
  27. M. Jeanblanc, M. Yor, and M. Chesney, Mathematical methods for financial markets, Springer Finance, Springer, London, UK, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  28. R. Ahlip and M. Rutkowski, “Forward start options under stochastic volatility and stochastic interest rates,” International Journal of Theoretical and Applied Finance, vol. 12, no. 2, pp. 209–225, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. D. Brigo and A. Alfonsi, “Credit default swap calibration and derivatives pricing with the SSRD stochastic intensity model,” Finance and Stochastics, vol. 9, no. 1, pp. 29–42, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. E. Moretto, S. Pasquali, and B. Trivellato, “Derivative evaluation using recombining trees under stochastic volatility,” Advances and Applications in Statistical Sciences, vol. 1, no. 2, pp. 453–480, 2010. View at Google Scholar · View at MathSciNet
  31. D. Reiswich and W. Uwe, “FX volatility smile construction,” Wilmott, vol. 2012, no. 60, pp. 58–69, 2012. View at Publisher · View at Google Scholar
  32. J. Hakala and U. Wystup, Foreign Exchange Risk: Models, Instruments and Strategies, Risk Books, London, UK, 2002.